Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A multiplier relation for Calderón-Zygmund operators on $L^1(\mathbb \{R\}^n)$
HTML articles powered by AMS MathViewer

by Jonathan Bennett PDF
Proc. Amer. Math. Soc. 127 (1999), 715-723 Request permission

Abstract:

A generalised integral is used to obtain a Fourier multiplier relation for Calderón-Zygmund operators on $L^1({\mathbb R}^{n})$. In particular we conclude that an operator in our class is injective on $L^1({\mathbb R}^{n})$ if it is injective on $L^2({\mathbb R}^n)$.
References
  • Svante Janson, Characterizations of $H^{1}$ by singular integral transforms on martingales and $\textbf {R}^{n}$, Math. Scand. 41 (1977), no. 1, 140–152. MR 463789, DOI 10.7146/math.scand.a-11708
  • Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
  • Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Mathematical Series, No. 32, Princeton University Press, Princeton, N.J., 1971. MR 0304972
  • Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192
  • Toland, J.F. (1995), A few remarks about the Hilbert transform. J. Funct. Anal. 145, 151–174.
  • Akihito Uchiyama, A constructive proof of the Fefferman-Stein decomposition of BMO $(\textbf {R}^{n})$, Acta Math. 148 (1982), 215–241. MR 666111, DOI 10.1007/BF02392729
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B20
  • Retrieve articles in all journals with MSC (1991): 42B20
Additional Information
  • Jonathan Bennett
  • Affiliation: JCMB, Kings Buildings, Mayfield Road, Edinburgh, EH9 3JZ, Scotland
  • MR Author ID: 625531
  • Email: bennett@maths.ed.ac.uk
  • Received by editor(s): June 4, 1997
  • Communicated by: Christopher D. Sogge
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 715-723
  • MSC (1991): Primary 42B20
  • DOI: https://doi.org/10.1090/S0002-9939-99-04656-0
  • MathSciNet review: 1476118